# SDR AALA2020022109004

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 22,500 hours, 4,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROWS 11ABC AND 12ABC EMERGENCY LIGHTING INOPERATIVE. MAINTENANCE REPLACED CONNECTOR 7261VC AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
